MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 30GX0.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 30GX0.5
Catalog Number SSN100302Z
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the needles are bending/breaking.".
 
Additional Manufacturer Narrative
The reported product problem/issue was bending/breaking of the needles.Medline received 1bx medline hypodermic needle in new condition, randomly selected 25 samples for visual and functional testing, attached each needle to a medline syringe, and inserted each needle into an injection pad; no manufacturing defects were seen, each needle remained attached to its needle hub without bending or breaking while adding excessive force, and the samples performed as intended.The complaint was not confirmed; the cause code was unconfirmed defect, not confirmed with received sample.A retrospective review indicated no prior complaints in regards to this issue, no known trends for this product or lot, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 30GX0.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50804161
Report Number1417592-2026-43619
Device Sequence Number18278536
Product Code FMF
UDI-Device Identifier20193489032038
UDI-Public20193489032038
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100302Z
Device Lot Number89724010001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown